# SDR SWAA2019021329574

- Difficulty date: January 25, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 41,659 hours, 24,799 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 115A2930
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE SEAL RETAINER BRACKET CRACKED FORWARD SIDE ABOVE PYLON SAIL TAIL.  R&R SEAL RETAINER BRACKET IAW DWG & SRM.
